# SDR 2005FA0000870

- Difficulty date: June 2, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N157DW
- Make and model: Cessna 550
- Aircraft serial: 5500253
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Attach Bracket
- Part number: 551900921
- Condition: Cracked
- Location: Cockpit Seat
- Component: Seat, Cessna
- Component part number: 551901513
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  ALSO, PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPAIRED IAW STC ST01042WI STRUCTURAL SEAT REPAIR.  (K)
